# SDR P5CA2020031900101

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Part number: BACR15C35M5
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SEAL ASSY, NO. 2 PYLON AFTER FAIRING SIDE PANEL (PNL NO. 446CL) LOWER EDGE.( IAW AMM 71-00-02-004-002 REV. 129 REMOVED THE PANEL NO. 446CL. REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV. 112. INSTALL NEW PARTS IAW SRM 51-40-02 REV. 112 AND DWG NO. 311T2570 SH1 REV. 1. IAW AMM 71-00-02-404-049 REV. 129 INSTALLED THE PANEL NO. 446CL. CONDITION CHECK NORMAL.  )
